Red Watery Eyes Remain After Completing Doxycycline Course

Updated



Conversation Starter

Richard Says:
via mobile

About a month ago I woke up with swollen eyelids, red eyes, no itching and had watery liquid coming out. The Ophthalmologist could not find anything wrong with the eyes and made a channel on the side of the eyes for extra fluid to drain. I was OK for a few days then both the swelling and redness came back. Went to a GP and he diagnosed me with a bacterial infection and prescribed doxycycline 100 mg two times for 15 days. I finished my antibiotic course two days ago but every morning the swelling of the eyelids (both upper and bottom) is worse in the morning and is gone by the afternoon, but the redness and watery discharge remains throughout. Again, the next day same issue. FYI - I don't have more crust upon waking up than I used to have before this condition developed. Please tell me what to do next?



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

After completing course got periods...
Hiii.. Two months ago curatage done bcoz of the miscarriage. . And we r planning till date after the curating. But not g...
doxycycline taken after bactrim
I took half a bactrim 3 hours ago. Can I change to doxycycline now? I have a rash on my hands. My dog was itching yester... 1 reply
can i stop taking doxycycline after one week
I was given a rx for doxycycline 100mg for an infected tattoo..... i was given a 10 day supply and am taking 200mg a day... 3 replies
Still no periods occured after competing Deviry 10mg course
From past two months irregular period occurring and as per my doctor suggestion i start to take deviry 10mg after doing ...
expired doxycycline
I have a bottle of doxycycline that expired this past March. Is this still ok to use? ## Hello, Sara! How are you? Once ... 1 reply
Active Ingredient In A Doxycycline
Can I eat milk products while taking doxitet? ## Regarding your thread title, Doxycycline is the active ingredient in an... 1 reply
How long does fentanyl remain in a patch after 3 days
Is there any fentanyl left in a 50mg patch after 3 days? Because the paperwork days they could kill animals and small ch... 2 replies
diane 35 no periods after the 7 month of this course
Hi I am 19 year old and I am having a psco doctor prescript me Diane for 7 months bcoz of too much psco and now It's... 1 reply
How long does clindamycin remain in your system after finishing treatment
I am finishing a 7 day dose of clindamycin 300 mg taken once every 8 hours on Friday, which leaves me with no weekend co... 31 replies
how long after taking an 8mg tablet of suboxone does the blocker remain in your system
how long after taking an 8mg tablet of suboxone does the blocker remain in your system? i am having 6 teeth pulled at on... 10 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 16 April 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA